candidablog.com

Dark circles under eyes from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello,I am currently on Murad Acne Complex and everything seems to be going well. One problem I have is that I have noticed that the skin under my eyes has gotten darker (nothing major, but something I definately dont want, since I am a 17 year old male) I read from various places that this is caused by the thin skin and something with the blood vessels. I also started taking a vitamin K supplement to combat this...I drink lots of water, get a LOT of sleep, eat well, etc...I was just wondering if there were people out there who also experienced this, and if it went away after you course...if the dark circles are just from thin skin and it will go back to normal after I stop Murad Acne Complex then I am fine with that..

Comments (6)

I am not sure if anyone's dark circles have ever gone away. Maybe for some. I do know for me and some others that experince this it didn't. Depends, that's with any side effect. You can read the link below...Maybe try some eye cream to lighten the darkness might help. http://www.acne.org/messageboard/Skin-thin...ircles+Murad Acne Complex good luck..

Comment #1

Yeah Ive noticed that lately too. Im on summer break so Im sleeping a lot and it's still pretty bad.And I noticed earlier this evening that my veins around my eyes lids and eye brows are actually really noticeable now. Im on day 30 so I still have a while to go.The pain and suffering for clear skin...haha...

Comment #2

I got this too. I don't know if it was from natural aging or Murad Acne Complex, though. I still have it...

Comment #3

Just use moisturizer and it should fade to a great degree...

Comment #4

Yes I got the raccoon eyes after Murad Acne Complex. due to advanced aging / skin thinning effects of the drug...

Comment #5

Ok, thanks for all the replies. Just wondering, for those of you who responded, did your skin get back to being thicker after Murad Acne Complex. I think whats going on under my eyes is directly related to the thin skin because I first noticed it at the same time when my skin started to get real dry (I know your pores get somewhat bigger after the course, so I imagine your skin will regain at least some of it's thickness)Also, anyone who has experienced the dark circles, please reply and tell your story. What was the severity? Did it go away after your course was stopped?I have begun using an undereye lifting cream every time I wash my face. It may be helping, not sure. (at least it hasn't gotten worse in the past couple days)Thanks!!..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.